# SDR SWAA2022040788924

- Difficulty date: March 28, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 58,669 hours, 34,690 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST HANDLE IS LOOSE / [01] TIGHTENED L1 DOOR ASSIST HANDLE IAW B737-700 AMM 52-11-31-400-802;[02] VERIFIED
